# SDR SIMA200112203

- Difficulty date: May 2, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 7600 · Engine Controls
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PSP - FLT 3098 - LEFT APR LIGHT FAILED TO ILLUMINATE ON TAKEOFF WHEN APR SELECTED ON.  ABORTED TAKEOFF, MEL 76-2.  REF LOG PAGE 1019987.  (M)
